Pimples On The Face After Using The Cream?

Illustration of Pimples On The Face After Using The Cream?
Illustration: Pimples On The Face After Using The Cream? images-na.ssl-images-amazon.com

Tonight, I want to ask here. So I once used a cream from the clinic, initially it worked very well. Over time my face became porous and very oily. I decided to stop. But a month after I stopped my face became seriously spotty. Even though I wasn’t the type to get acne. Then I used vitacid, the reaction always healed, then new zits appeared again. Even though I wash my face 2x a day is in accordance with the existing advice. I have been zit for five years, is this detox? What should I do? Thank you for the time 🙏

1 Answer:

Hello Mila,

Thank you for the question.

Facial skin whose pores enlarge and become more oily after using a certain cream can be reasonable due to the effect of the drug's action in the cream. However, it could also be, this complaint on your facial skin arises because of allergies or irritation to the ingredients in the cream. As for the condition of your skin that has severe breakouts after stopping using the cream, it might be caused by withdrawal symptoms. In addition, acne can also occur due to stress, hormonal changes, bacterial infections, sensitive skin types, unhealthy eating patterns, the influence of drugs, and so on.

For acne to be handled properly and for your skin condition to improve, the treatment steps taken must be comprehensive. Not only using face wash soap and anti-acne medicine, you also need to do too:

 Drink more water and eat vegetables and fruits that are rich in antioxidants Do not hold the skin of the face, unless you wash your hands with running water and soap Diligently wash your face morning and evening Do not always do activities outside the home, especially in the hot sun - - refer to current conditions where the outbreak of COVID-19 is rampant, limiting activities outside the home is also useful to minimize the risk of disease transmission Do not sleep too late at night Do not use excessive cosmetics, do not forget to clean your cosmetics before going to bed Increase relaxation If in a few weeks of relaxation until a few months your complaint still does not improve, then after the COVID-19 outbreak has subsided, you can see yourself directly to the doctor or dermatologist so that it is handled properly.

Hope this helps ...

: by

Related Question

Shortness And Lumps In The Throat When Experiencing Allergies?

Shortness And Lumps In The Throat When Experiencing Allergies?

(2 years ago)

from yesterday afternoon I was allergic all over my body then after it was suddenly arrived from my throat to my chest as if someone had been in a mess until this morning I still f...

Use Of Cylindrical Glasses?

Use Of Cylindrical Glasses?

(2 months ago)

, good evening …rnIntroduce my name is hildan 25 years.rnI want to ask you, a few days ago I had an eye test in optics, then after the test the results were my right and left...

Irregular Menstruation After Taking Birth Control?

Irregular Menstruation After Taking Birth Control?

(6 months ago)

, I’m still pregnant program. I came to the obstetrician on February 26 yesterday. and given vitamin fertilizer content. on 27/02 I took off my family planning and took Ferti...

Leave a Reply

Your email address will not be published.